# SDR SWAA2023010675905

- Difficulty date: November 27, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 294 S16l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 16L,  BS 294.5, WL 216.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R-1, REPAIR 1, FIG 206.
